DEPUY MITEK LLC US 35MM MODULAR DRIVER - MILAGRO ADVANCE; SURGICAL SCREWDRIVER, REUSABLE
Back to Search Results |
| Model Number |
219500 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.325 paramount drive.
Event or Problem Description
It was reported by sales rep that during an acl (anterior cruciate ligament) reconstruction procedure on (b)(6) 2022, it was observed that the the 35mm modular driver - milagro advance device was bent that it was difficult to turn the screw.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: both photo and the complaint device were received for evaluation.Upon visual inspection of the photo, the device's shaft was shown, the lot number was visible and is correct.No further photos were provided.According with the visual inspection of the photo, this complaint cannot be confirmed.The device is required for testing, the photo provided does not contain enough evidence to determine why the customer experienced the failure, hands on analysis should provide the required evidence to provide a root cause.A manufacturing record evaluation was performed for the finished device 2105001, and no non-conformances were identified.The complaint device was received and evaluated.No structural anomalies were observed on the device.The distal tip was reviewed, no scratches, bendings or damages were detected.The etch marks were in good condition.According with the visual inspection and functional test result, this complaint cannot be confirmed.Since the driver has no structural anomalies and passed the visual inspection, we can conclude that this device has no issue.As no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required. as part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.